The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Groups, Geometry, and Dynamics


Full-Text PDF (348 KB) | Metadata | Table of Contents | GGD summary
Online access to the full text of Groups, Geometry, and Dynamics is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
subscriptions@ems-ph.org
Volume 11, Issue 2, 2017, pp. 739–775
DOI: 10.4171/GGD/414

Published online: 2017-06-26

Anosov structures on Margulis spacetimes

Sourav Ghosh[1]

(1) University of Paris 11, Orsay, France

In this paper we describe the stable and unstable leaves for the affine flow on the space of non-wandering spacelike affine lines of a Margulis spacetime and prove contraction properties of the leaves under the flow. We also show that monodromies of Margulis spacetimes are “Anosov representations in non semi-simple Lie groups.”

Keywords: Margulis spacetime, stable and unstable leaves, Anosov property

Ghosh Sourav: Anosov structures on Margulis spacetimes. Groups Geom. Dyn. 11 (2017), 739-775. doi: 10.4171/GGD/414